Alert archive / Tennessee / Wind Advisories in 2019

Wind Advisory 6, NWS Memphis, TN

February 22, 20194 states

NWS Memphis, TN issued this wind advisory at Feb 22, 2019, 2:26 PM CST for 4 states. It took effect at Feb 23, 2019, 10:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2019, 2:26 PM CST (20:26 UTC)
In effect from
Feb 23, 2019, 10:00 AM CST
Expired
Feb 23, 2019, 8:05 PM CST
In force
10 hr
Issued by
NWS Memphis, TN
All 38 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Carroll County, TN, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 7 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2019-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2019-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
437 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WWUS74 KMEG 222026
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
226 PM CST Fri Feb 22 2019

...Gusty South to Southwest Winds expected Saturday...
 
A deepening storm in the Central Plains and Midwest will increase
south winds over a large portion of the Midsouth late tomorrow
morning. Winds will veer more southwesterly after the passage of 
a cold front during the late afternoon and evening hours. Down 
trees and power lines are anticipated.

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007-
008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-231000-
/O.NEW.KMEG.WI.Y.0006.190223T1600Z-190224T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson-
Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette-
Hardeman-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Martin, 
Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
226 PM CST Fri Feb 22 2019

...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT CST
SATURDAY NIGHT...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 10 AM Saturday to midnight CST
Saturday night. 

* WINDS...south to southwest at 15-25 mph...with gusts to 40 mph.

* TIMING...from 10am CST Saturday morning to Midnight CST.

* IMPACTS...fallen trees from saturated soils will likely down
  power lines causing power outages. Travel may become
  hazardous...especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
3 follow-up statements
759 
WWUS74 KMEG 230934
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
334 AM CST Sat Feb 23 2019

...Gusty Winds to Develop Today...

South winds will increase today in advance of a deep low pressure
system over the central plains. Winds will become southwesterly 
late this afternoon into early evening, following the passage of a
thunderstorm squall line. Today's Wind Advisory has been issued 
for strong environmental winds not associated with thunderstorms. 


ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007-
008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-232215-
/O.CON.KMEG.WI.Y.0006.190223T1600Z-190224T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson-
Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette-
Hardeman-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Martin, 
Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
334 AM CST Sat Feb 23 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

* WINDS...south to southwest at 15-25 mph, with gusts to 40 mph.

* TIMING...from 10 AM CST Saturday morning to Midnight CST.

* IMPACTS...fallen trees from saturated soils will likely down 
  power lines causing power outages. Travel may become 
  hazardous...especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

PWB
864 
WWUS74 KMEG 232143
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
343 PM CST Sat Feb 23 2019

...Gusty Winds Across the Region...

South winds will increase in advance of a deep low pressure 
system over the central plains. Winds will become southwesterly 
late this afternoon into early evening, following the passage of a
thunderstorm squall line. The Wind Advisory has been issued for 
strong winds not associated with thunderstorms.

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007-
008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-240545-
/O.CON.KMEG.WI.Y.0006.000000T0000Z-190224T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson-
Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette-
Hardeman-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Martin, 
Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
343 PM CST Sat Feb 23 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...south to southwest at 15-25 mph, with gusts to 40 mph.

* TIMING...from 10 AM CST Saturday morning to Midnight CST.

* IMPACTS...fallen trees from saturated soils will likely down 
  power lines causing power outages. Travel may become 
  hazardous...especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
156 
WWUS74 KMEG 240205
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
805 PM CST Sat Feb 23 2019

...Windy Conditions Ending Across the Mid-South...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007-
008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-240315-
/O.CAN.KMEG.WI.Y.0006.000000T0000Z-190224T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson-
Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette-
Hardeman-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Martin, 
Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
805 PM CST Sat Feb 23 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Wind
Advisory. 

Winds have lessened some this evening and so the Wind Advisory has
been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Feb 22, 12:30 PM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 22, 12:30 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1230 PM CST Fri Feb 22 2019

.UPDATE...
Updated to include 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /issued 925 AM CST Fri Feb 22 2019/

DISCUSSION...

No updates needed for the morning forecast at this time. Moderate
with pockets of heavy rain will continue generally along and south
of I-40...with lighter amounts to the north. Cooperative Observers
across North Mississippi this morning have reported 4-6 inches of
rain over the past 24 hours. Wouldn't be surprised if a flash
flood emergency may be needed for some areas later today....as an
additional 2-3 inches could easily fall through midnight.

With regards to severe weather a low-end tornado threat will
be added to the 1603Z Day1 outlook for points generally south of
I-40 and west of I-55 as the warm front lifts north after
midnight. CAPE is weak...but large curved hodographs are highly
supportive.

JAB

PREV DISCUSSION... /issued 537 AM CST Fri Feb 22 2019/

DISCUSSION... /issued 343 AM CST Fri Feb 22 2019/

Early morning surface map showed a warm front over southern MS,
south of a Jackson to Meridian line. However, a 925mb warm front
extended much further north in to north MS, roughly along a
Greenwood to Tupelo line. Persistent training of moderate to
isolated heavy rainfall cores were focused along this elevated
front, steered by midlevel winds parallel to the front and aided
by divergence aloft, associated the right entrance region of a
250mb jet core.

Short-range CAM consensus depicts a slight reduction in rain
rates later today, but only slight northward movement of the main
convective focus. Flash flooding will remain the primary concern
over north MS.

By this evening, surface warm front will accelerate north, lifting
to near I-40 by midnight, in advance of a closed upper low
lifting into the southern high plains. This upper low will lift
into eastern KS Saturday afternoon, taking a bit of a more neutral
orientation than earlier model guidance depicted. As such, the
surface low will track a little closer to the parent upper low,
across northern MO and southern IA toward late afternoon Saturday.

NAM progs MUCAPES ranging from 1500 J/KG over north MS to around
1000 J/KG over northwest TN Saturday afternoon. This will likely
be limited some by prefrontal rainfall, but still sufficient when
combined with directional shear to support bowing thunderstorm
segments. Beyond flash flooding, main concern remains wind. Given
the saturated soils, it's not out of the question to expect
downed trees with sub-severe thunderstorm wind gusts. Beyond wind,
a brief tornado or two will be possible, embedded in the convective
line. Midlevel lapses below 6C/km suggest only a marginal large
hail threat.

Showers and thunderstorms should exit east of the TN River by
early Saturday evening, overtaken by a eastward-advancing midlevel
dry slot.

Dry and seasonal weather to prevail Sunday through Tuesday.
Thereafter, medium range 00Z model consensus decreases
sufficiently to lower forecast confidence by Wednesday. With a
broad low- amplitude trof likely over the eastern third of the
CONUS, GFS- progged rain chances for the mid to late week periods
appear a bit overdone. In any case, there does not appear to be
any systems that would present additional heavy rain potential,
suggesting area rivers may have an opportunity to recover back to
near normal flows.

PWB

&&

.AVIATION...
18Z TAFs

Rain is expected to continue at TAF sites through the period. Have
kept a mention of VCTS at MEM/TUP later this afternoon into
tonight as elevated instability increases. VCTS chances will
spread to remaining sites late tonight into Saturday morning. A
gradual veering of winds to the south is expected Saturday morning
with a few gusts.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Saturday evening for Crittenden-Cross-
     Lee AR-Mississippi-Phillips-St. Francis.

MO...Flash Flood Watch through Saturday evening for Pemiscot.

MS...Flash Flood Watch through Saturday evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Flash Flood Watch through Saturday evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Feb 22, 4:04 AM CST, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
404 AM CST Fri Feb 22 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-231215-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
404 AM CST Fri Feb 22 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Flash flooding will be possible over north Mississippi, west
Tennessee and east central Arkansas. River flooding will continue
through all the Midsouth.

There is Marginal Risk of thunderstorms over northwest Mississippi
and east central Arkansas this afternoon through tonight. Damaging
winds will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is an Enhanced Risk of severe thunderstorms Saturday along
and south of the I-40 corridor, and a Slight Risk of severe
thunderstorms to the north of I-40. Damaging winds and flash
flooding will be primary threats. A brief tornado or two will be
possible Saturday afternoon.

The threat for hazardous weather is low beyond midevening
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through midevening Saturday.

PWB

In the hours before

Local storm report, Feb 22, 10:36 AM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1036 AM CST FRI FEB 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLOOD            10 SSW FULTON           34.13N  88.47W
02/22/2019                   ITAWAMBA           MS   SOCIAL MEDIA

            FLOODING ON ROADS IN THE CAROLINA COMMUNITY.

&&

WOODALL
Local storm report, Feb 22, 10:38 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 AM CST FRI FEB 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLASH FLOOD      RIENZI                  34.76N  88.53W
02/22/2019                   ALCORN             MS   SOCIAL MEDIA

            ROADS FLOODED AND CLOSED.

&&

WOODALL
Local storm report, Feb 22, 10:46 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1046 AM CST FRI FEB 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     FLOOD            3 NW AMORY              34.02N  88.52W
02/22/2019                   MONROE             MS   SOCIAL MEDIA

            CHURCH FLOODED IN BIGBEE COMMUNITY.

&&

WOODALL
Local storm report, Feb 22, 10:47 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1047 AM CST FRI FEB 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLOOD            3 W CASH                35.80N  90.99W
02/22/2019                   CRAIGHEAD          AR   SOCIAL MEDIA

            ROADS FLOODED ALONG CACHE RIVER.

&&

WOODALL
Local storm report, Feb 22, 10:57 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1057 AM CST FRI FEB 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLOOD            PONTOTOC                34.25N  89.01W
02/22/2019                   PONTOTOC           MS   SOCIAL MEDIA

            STREETS FLOODED IN PONTOTOC.

0650 AM     FLASH FLOOD      HOUSTON                 33.90N  89.00W
02/22/2019                   CHICKASAW          MS   SOCIAL MEDIA

            COUNTY ROAD 215 IN HOUSTON FLOODED.

0700 AM     FLASH FLOOD      NE TUPELO               34.26N  88.73W
02/22/2019                   LEE                MS   SOCIAL MEDIA

            BARNES CROSSING ROAD NORTHEAST OF TUPELO HAS FLOODED.

0717 AM     FLASH FLOOD      1 SE SALTILLO           34.37N  88.68W
02/22/2019                   LEE                MS   SOCIAL MEDIA

            FLOODED ROAD 1554 IN EGGVILLE. ROADS THROUGHOUT THAT
            AREA UNDERWATER.

0740 AM     FLOOD            4 SW FULTON             34.22N  88.45W
02/22/2019                   ITAWAMBA           MS   SOCIAL MEDIA

            FLOODED ROADS ALONG GREENWOOD CREEK.

0747 AM     FLOOD            TREMONT                 34.23N  88.25W
02/22/2019                   ITAWAMBA           MS   SOCIAL MEDIA

            STREET FLOODING IN TOWN.

0751 AM     FLASH FLOOD      FULTON                  34.26N  88.40W
02/22/2019                   ITAWAMBA           MS   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO FLOODING ACROSS THE WHOLE
            COUNTY.

0758 AM     FLOOD            BRUCE                   33.99N  89.34W
02/22/2019                   CALHOUN            MS   LAW ENFORCEMENT

            NUMEROUS ROADS AND AREAS FLOODED AROUND THE TOWN OF
            BRUCE.

0834 AM     FLOOD            4 WSW ALGOMA            34.16N  89.10W
02/22/2019                   PONTOTOC           MS   SOCIAL MEDIA

            FLOODING OF COUNTY ROADS NEAR BRUSH CREEK.

0845 AM     FLOOD            NEW ALBANY              34.49N  89.02W
02/22/2019                   UNION              MS   SOCIAL MEDIA

            FLOODING AT PARK ALONG THE RIVER, SEVERAL STREETS
            FLOODED.

0850 AM     FLOOD            3 W CASH                35.80N  90.99W
02/22/2019                   CRAIGHEAD          AR   SOCIAL MEDIA

            ROADS FLOODED ALONG CACHE RIVER.

0851 AM     FLASH FLOOD      COFFEEVILLE             33.98N  89.68W
02/22/2019                   YALOBUSHA          MS   SOCIAL MEDIA

            STREETS FLOODED AND COMPLETELY COVERED.

0920 AM     FLOOD            10 SSW FULTON           34.13N  88.47W
02/22/2019                   ITAWAMBA           MS   SOCIAL MEDIA

            FLOODING ON ROADS IN THE CAROLINA COMMUNITY.

0927 AM     FLASH FLOOD      RIENZI                  34.76N  88.53W
02/22/2019                   ALCORN             MS   SOCIAL MEDIA

            ROADS FLOODED AND CLOSED.

1044 AM     FLOOD            3 NW AMORY              34.02N  88.52W
02/22/2019                   MONROE             MS   SOCIAL MEDIA

            CHURCH FLOODED IN BIGBEE COMMUNITY.

&&

WOODALL
Local storm report, Feb 22, 11:45 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 AM CST FRI FEB 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     FLASH FLOOD      2 E BOONEVILLE          34.66N  88.53W
02/22/2019                   PRENTISS           MS   STORM CHASER

            COUNTY ROADS FLOODED AND CLOSED.

&&

WOODALL

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:22 PM CSTRiver Flood WarningMEGCalhoun49 hr
Feb 21, 8:34 PM CSTAreal Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more6 hr
Feb 21, 9:54 PM CSTRiver Flood WarningMEGLafayette71 hr
Feb 22, 1:23 AM CSTFlash Flood WarningMEGCalhoun, Pontotoc, Yalobusha3 hr
Feb 22, 2:29 AM CSTRiver Flood WarningMEGLee55 hr
Feb 22, 2:33 AM CSTRiver Flood WarningMEGItawamba3 days
Feb 22, 3:02 AM CSTFlash Flood WarningMEGLee3 hr
Feb 22, 3:43 AM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Lee, Pontotoc3 hr
Feb 22, 4:22 AM CSTFlash Flood WarningMEGCalhoun, Pontotoc, Yalobusha3 hr
Feb 22, 5:52 AM CSTFlash Flood WarningMEGLee3 hr
Feb 22, 6:36 AM CSTFlash Flood WarningMEGChickasaw, Lee, Pontotoc3 hr
Feb 22, 7:06 AM CSTFlash Flood WarningMEGCalhoun, Lafayette, Lee, Pontotoc, Prentiss, Union and 1 more9 hr
Feb 22, 7:06 AM CSTRiver Flood WarningMEGTate, Tunica61 hr
Feb 22, 7:13 AM CSTAreal Flood WarningMEGItawamba, Prentiss, Tishomingo3 hr
Feb 22, 7:33 AM CSTRiver Flood WarningMEGCalhoun34 hr
Feb 22, 8:39 AM CSTFlash Flood WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo, Union3 hr
Feb 22, 9:28 AM CSTFlash Flood WarningMEGChickasaw, Lee, Pontotoc6 hr
Feb 22, 9:57 AM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Monroe6 hr
Feb 22, 10:15 AM CSTAreal Flood WarningMEGItawamba, Prentiss, Tishomingo6 hr
Feb 22, 11:43 AM CSTFlash Flood WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo, Union6 hr
Feb 22, 12:09 PM CSTRiver Flood WarningMEGMonroe21 hr
Feb 22, 3:20 PM CSTAreal Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 5 more6 hr
Feb 22, 3:22 PM CSTAreal Flood WarningMEGLafayette, Marshall, Panola, Pontotoc, Quitman, Tallahatchie and 2 more6 hr
Feb 22, 5:47 PM CSTAreal Flood WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo12 hr

Nearby

Wind Advisories in Tennessee, 2019Wind Advisories in Mississippi, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.